Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

August 6, 2023Houston County, Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2023, 5:13 PM EDT for Houston County, Peach County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2023, 5:13 PM EDT (21:13 UTC)
Expired
Aug 6, 2023, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1698 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WWUS82 KFFC 062113
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Sun Aug 6 2023
 
GAZ082-083-094>096-107-062200-
Peach GA-Bibb GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
513 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of south central Bibb,
northwestern Pulaski, southwestern Twiggs, southwestern Bleckley,
Peach and Houston Counties through 600 PM EDT...

At 513 PM EDT, a line of strong thunderstorms was along a line
extending from near Powerville to near Tarversville, and moving
southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent 
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Cochran, Warner Robins, Centerville, Byron,
Robins AFB, Hayneville, Tarversville, Meadowdale, Robins Air Force
Base, Houston Lake, Grove Park, Royal, Ocmulgee Public Fishing Area,
Powerville, Moss Oak, Paulk, Porter, and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.

&&

LAT...LON 3240 8384 3244 8384 3244 8385 3247 8385
      3248 8387 3259 8391 3269 8377 3269 8372
      3271 8375 3272 8372 3269 8346 3243 8334
      3234 8342 3233 8381
TIME...MOT...LOC 2113Z 332DEG 27KT 3263 8386 3256 8350 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:01 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 6, 3:01 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 6 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 246 PM EDT Sun Aug 6 2023

As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Lift from a front stalled
and running diagonally through the state will continue to aid in
storm coverage increasing into the afternoon. Despite the zonal flow
weak perturbations in the midlevel flow and outflows from this
mornings activity along with SBCAPEs on the order of 2000-3000kt,
dewpoints in the mid to upper 70s and highs in the mid 90s will all
help to increase convective coverage as the afternoon wears on.

Currently, hi-res guidance is all over the place and has not been
able to realize this morning or early afternoon activity. However,
given the clearer skies down stream CI will continue this afternoon
and evening with a focus on the central and southcentral sections of
our FA. Any storms that reach the strong to severe limits will pose
a damaging wind hazard. This thinking has been highlighted by the
SPC Day 1 Outlook, which outlines almost all of the FFC CWA in a
Slight Risk (2 out of 5). It should be noted that any meandering of
the stalled front could result in more or less coverage across our
forecast area.

A lull in convection will occur tonight (after 06Z) into tomorrow
afternoon ahead of another round of severe weather ahead and along a
cold front moving into the area from the northwest. The highest
chances tomorrow will be focused mainly north of a line from Troup
County to Jefferson county. In this area favorable dewpoints of 70s,
instability of ~2000-3500 J/kg SBCAPEs and SRH values over 200 m2/s2
will exist. Despite the quasi zonal flow help from a jet aloft that
moves through north GA around 20Z will support bulk shear on the
order of 30-40kts aiding in storm organization. Current CAMs show a
line of storms moving into NW GA around 20Z and moving southeast
through the FA through the evening hours. For this activity SPC has
upgraded areas north of a line from Troup County to Jefferson county
to an Enhanced Risk (3 out of 5) while areas south of Troup County
to Chattahoochee county and east lie within a Slight Risk (2 out of
5) and the remainder of the CWA is in a Marginal Risk (1 out of 5).
Given the robust DCAPEs expected tomorrow the primary hazard with
this activity will once again be damaging winds.

Tomorrow heat and humidity will also climb ahead of FROPA leading
to heat index values over 105F for much of southcentral GA.
Whether or not the area sees these values will depend on
convective timing/coverage and cloud coverage. However, will not
completely rule out the possible need for a heat advisory tomorrow
after the values we saw this afternoon.

Tomorrow night convection will begun to wane as the aforementioned
cold front moves southeastward and stalls just inside the GA
border.

One last thing to note...as this forecaster moves back West I
would like to thank my colleagues at WFO FFC and CWSU ZTL for
making my time in GA amazing. It truly has been a pleasure. I feel
so lucky to have been part of this team and worked with such a
talented group of meteorologists. While I am excited about the
future, I am truly sad to leave.

28

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 246 PM EDT Sun Aug 6 2023

No major changes were made to the extended forecast. Please the
previous forcast below...

(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023

Active period ahead with:

  * An Enhanced Risk for Severe Thunderstorms in effect through
    8AM Tuesday.

  * A return to northwest flow and increased chances for
    thunderstorm activity each day from Wednesday on.

  * Heat Advisory conditions possible on Tuesday with forecast
    heat index values topping out in the 105-110F range.

Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.

A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.

As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.

With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.

96
&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023

VFR conditions expected through period with several episodes of TSRA/VCSH
through 03Z Monday at all terminals. West-southwest winds have
begun to increase with gusts up to 25kts near and around
thunderstorms. Expecting winds to remain elevated through 03Z
Monday and then become light and variable before increasing again
tomorrow afternoon as another round of TSRA enters the airspace.

//ATL Confidence...12Z Update...

Medium on TEMPO timing. High on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  96  69  89 /  30  50  50  20
Atlanta         73  97  71  90 /  30  50  40  30
Blairsville     68  89  64  81 /  30  70  60  10
Cartersville    72  96  68  88 /  30  50  40  20
Columbus        75 100  74  95 /  40  30  20  50
Gainesville     72  94  68  88 /  40  60  50  10
Macon           72  99  72  94 /  40  40  20  50
Rome            72  94  67  88 /  40  60  40  20
Peachtree City  73  98  70  91 /  30  40  30  40
Vidalia         72  98  74  95 /  20  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.

&&

SHORT TERM...28
LONG TERM....96
AVIATION...28
Hazardous weather outlook, Aug 6, 3:06 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
306 PM EDT Sun Aug 6 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
306 PM EDT Sun Aug 6 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a Slight Risk (level 1 of 5) of severe weather in
northern and central Georgia today. Damaging straight line winds
will be the primary threat for the remainder of the afternoon and
evening. Locally heavy rainfall and frequent lighting can also be
anticipated.

A heat advisory is in effect until 8 PM EDT due to heat index
Values over 105F being observed across portions of central and southcentral
GA.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is an Enhanced Risk (level 3 of 5) of severe weather in
Georgia Monday afternoon and evening. The primary concern will be
damaging straight line winds. The threat appears highest in
northeast Georgia, though damaging winds could occur over a wide
area between 4 PM and midnight.

Hazardous heat may become a concern Monday afternoon in central
Georgia due to heat indices in the 105 to 110 degree range.

Periods of thunderstorm activity will continue through next
Saturday. The highest storm chances will occur during the
afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 6, 4:38 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
438 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     Tstm Wnd Dmg     Cave Spring             34.11N 85.34W
08/06/2023                   Floyd              GA   Emergency Mngr

            A tree was downed on a home on Fannin
            Street. No injuries.

&&
Special weather statement, Aug 6, 4:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Sun Aug 6 2023

GAZ082-083-095-062115-
Bibb GA-Houston GA-Twiggs GA-
439 PM EDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of southeastern Bibb,
southwestern Twiggs and northeastern Houston Counties through 515 PM
EDT...

At 439 PM EDT, a strong thunderstorm was over Elberta, or 11 miles
south of Macon, moving east at 15 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Warner Robins, Centerville, Robins AFB, Marion, Robins Air Force
Base, Bullard, Elberta, Middle Georgia Regional Airport, Ripley, and
Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.

&&

LAT...LON 3260 8372 3261 8371 3261 8372 3263 8372
      3273 8368 3273 8340 3252 8348
TIME...MOT...LOC 2039Z 280DEG 15KT 3266 8363

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 6, 4:40 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
440 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Tstm Wnd Dmg     1 N Lindale             34.19N 85.18W
08/06/2023                   Floyd              GA   Emergency Mngr

            A tree was downed onto a home on Avenue D.
            No injuries.

&&
Local storm report, Aug 6, 4:45 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
445 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     Tstm Wnd Dmg     Cave Spring             34.10N 85.34W
08/06/2023                   Floyd              GA   Emergency Mngr

            A tree was downed onto a home on Cedartown
            Rd in Cave Spring. No injuries.

&&
Special weather statement, Aug 6, 4:46 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Sun Aug 6 2023

GAZ074>076-084-085-097-062115-
Wilkinson GA-Jefferson GA-Washington GA-Glascock GA-Johnson GA-
Laurens GA-
446 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of northeastern Laurens,
east central Wilkinson, southwestern Glascock, Washington, Johnson
and Jefferson Counties through 515 PM EDT...

At 446 PM EDT, a line of strong thunderstorms was along a line
extending from near Downs to near Tennille to near Nicklesville, and
moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Louisville, Wrightsville, Wadley, Davisboro, Tennille,
Harrison, Bartow, Oconee, Riddleville, Edge Hill, Edgehill, Spann,
Downs, Donovan, Grange, Tuckers Crossroad, Nicklesville, Stapletons
Crossroads, and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Georgia.

&&

LAT...LON 3281 8240 3281 8242 3280 8241 3277 8243
      3262 8273 3271 8321 3295 8289 3318 8268
      3313 8228 3305 8229 3301 8228
TIME...MOT...LOC 2046Z 289DEG 20KT 3310 8267 3288 8280 3274 8309

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 6, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Sun Aug 6 2023

GAZ082-083-094>096-107-062200-
Peach GA-Bibb GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
513 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of south central Bibb,
northwestern Pulaski, southwestern Twiggs, southwestern Bleckley,
Peach and Houston Counties through 600 PM EDT...

At 513 PM EDT, a line of strong thunderstorms was along a line
extending from near Powerville to near Tarversville, and moving
southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Cochran, Warner Robins, Centerville, Byron,
Robins AFB, Hayneville, Tarversville, Meadowdale, Robins Air Force
Base, Houston Lake, Grove Park, Royal, Ocmulgee Public Fishing Area,
Powerville, Moss Oak, Paulk, Porter, and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.

&&

LAT...LON 3240 8384 3244 8384 3244 8385 3247 8385
      3248 8387 3259 8391 3269 8377 3269 8372
      3271 8375 3272 8372 3269 8346 3243 8334
      3234 8342 3233 8381
TIME...MOT...LOC 2113Z 332DEG 27KT 3263 8386 3256 8350

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:21 AM EDTSpecial Weather StatementFFCCatoosa24 min
Aug 6, 9:38 AM EDTSpecial Weather StatementFFCGordon37 min
Aug 6, 11:18 AM EDTSpecial Weather StatementFFCForsyth27 min
Aug 6, 11:35 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more8 hr
Aug 6, 11:51 AM EDTSpecial Weather StatementFFCForsyth24 min
Aug 6, 11:52 AM EDTSpecial Weather StatementFFCPickens38 min
Aug 6, 12:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 6, 12:24 PM EDTSpecial Weather StatementFFCDawson36 min
Aug 6, 12:44 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson31 min
Aug 6, 12:46 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 6, 1:04 PM EDTSpecial Weather StatementFFCCarroll26 min
Aug 6, 1:13 PM EDTSpecial Weather StatementFFCBarrow, Walton32 min
Aug 6, 1:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 6, 1:40 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee35 min
Aug 6, 1:51 PM EDTSpecial Weather StatementFFCCoweta, Douglas, Fulton24 min
Aug 6, 2:18 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Putnam, Taliaferro, Wilkes27 min
Aug 6, 2:20 PM EDTSpecial Weather StatementFFCClayton, Cobb, Coweta, Douglas, Fulton, Paulding25 min
Aug 6, 2:23 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard34 min
Aug 6, 2:46 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes29 min
Aug 6, 2:46 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Aug 6, 2:51 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton24 min
Aug 6, 3:02 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale27 min
Aug 6, 3:10 PM EDTSpecial Weather StatementFFCFloyd35 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Spalding21 min
Aug 6, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Aug 6, 3:18 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk42 min
Aug 6, 3:22 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd38 min
Aug 6, 3:23 PM EDTSpecial Weather StatementFFCJasper, Putnam37 min
Aug 6, 3:26 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more29 min
Aug 6, 3:39 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more38 min
Aug 6, 3:50 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 6, 3:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe23 min
Aug 6, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Wilkinson29 min
Aug 6, 4:09 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 6, 4:11 PM EDTSpecial Weather StatementFFCHeard, Troup34 min
Aug 6, 4:15 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton30 min
Aug 6, 4:20 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 6, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup44 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCClayton, Coweta23 min
Aug 6, 4:39 PM EDTSpecial Weather StatementFFCTwiggs36 min
Aug 6, 4:46 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Washington29 min
Aug 6, 4:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup39 min
Aug 6, 4:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson52 min
Aug 6, 4:55 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker50 min
Aug 6, 4:57 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Washington48 min
Aug 6, 5:06 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether18 min
Aug 6, 5:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk46 min
Aug 6, 5:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs44 min
Aug 6, 5:24 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson36 min
Aug 6, 5:28 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Walker, Whitfield47 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Haralson, Heard, Polk43 min
Aug 6, 5:40 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen50 min
Aug 6, 5:41 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson34 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more46 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Aug 6, 5:58 PM EDTSpecial Weather StatementFFCBartow32 min
Aug 6, 5:58 PM EDTSpecial Weather StatementFFCTalbot32 min
Aug 6, 6:00 PM EDTSpecial Weather StatementFFCCrawford30 min
Aug 6, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk45 min
Aug 6, 6:07 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler38 min
Aug 6, 6:12 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether, Troup33 min
Aug 6, 6:13 PM EDTSpecial Weather StatementFFCCrisp32 min
Aug 6, 6:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton29 min
Aug 6, 6:37 PM EDTSpecial Weather StatementFFCCobb, Fulton23 min
Aug 6, 6:46 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler29 min
Aug 6, 6:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Aug 6, 6:48 PM EDTSpecial Weather StatementFFCClayton27 min
Aug 6, 7:00 PM EDTSpecial Weather StatementFFCDeKalb, Fulton45 min
Aug 6, 7:05 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 6, 7:15 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler, Wilcox30 min
Aug 6, 7:27 PM EDTSpecial Weather StatementFFCMuscogee33 min
Aug 6, 7:40 PM EDTSpecial Weather StatementFFCTelfair35 min
Aug 6, 7:47 PM EDTSevere Thunderstorm WarningFFCTelfair28 min
Aug 6, 7:51 PM EDTSpecial Weather StatementFFCStewart39 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.